Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Some applications of convolution of operators on Banach spaces


Author: Patrick N. Dowling
Journal: Proc. Amer. Math. Soc. 116 (1992), 191-195
MSC: Primary 46B22; Secondary 43A46, 46G10, 47B10, 47B38
MathSciNet review: 1094499
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using convolution between functions and cone absolutely summing operators, we obtain characterizations of Banach spaces with the Radon-Nikodym property, the analytic Radon-Nikodym property and Banach spaces not containing a copy of $ {c_0}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B22, 43A46, 46G10, 47B10, 47B38

Retrieve articles in all journals with MSC: 46B22, 43A46, 46G10, 47B10, 47B38


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1094499-3
PII: S 0002-9939(1992)1094499-3
Article copyright: © Copyright 1992 American Mathematical Society